RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2014, Volume 6, Issue 2, Pages 26–35 (Mi ufa240)  

This article is cited in 1 scientific paper (total in 1 paper)

Splitting of some spaces of analytic functions

V. N. Dilnyi

Ivan Franko National University of L'viv, L'viv, Ukraine

Abstract: For the Paley–Wiener space and the weighted Hardy spaces in the halfplane we consider problems on splitting a function into a sum of two, each being “large” only in their domain. For the first space the problem is solved completely, for the second we obtain sufficient conditions of solvability.

Keywords: weighted Hardy space, Paley–Wiener theorem, angular boundary values, splitting.

Full text: PDF file (472 kB)
References: PDF file   HTML file

English version:
Ufa Mathematical Journal, 2014, 6:2, 25–34 (PDF, 354 kB); https://doi.org/10.13108/2014-6-2-25

UDC: 517.5
MSC: 30D15, 30H10
Received: 17.03.2014

Citation: V. N. Dilnyi, “Splitting of some spaces of analytic functions”, Ufimsk. Mat. Zh., 6:2 (2014), 26–35; Ufa Math. J., 6:2 (2014), 25–34

Citation in format AMSBIB
\Bibitem{Dil14}
\by V.~N.~Dilnyi
\paper Splitting of some spaces of analytic functions
\jour Ufimsk. Mat. Zh.
\yr 2014
\vol 6
\issue 2
\pages 26--35
\mathnet{http://mi.mathnet.ru/ufa240}
\elib{http://elibrary.ru/item.asp?id=21596972}
\transl
\jour Ufa Math. J.
\yr 2014
\vol 6
\issue 2
\pages 25--34
\crossref{https://doi.org/10.13108/2014-6-2-25}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84928174909}


Linking options:
  • http://mi.mathnet.ru/eng/ufa240
  • http://mi.mathnet.ru/eng/ufa/v6/i2/p26

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. V. Vynnyt'skyi, V. L. Sharan, I. B. Sheparovych, “On an interpolation problem in the class of functions of exponential type in a half-plane”, Ufa Math. J., 11:1 (2019), 19–26  mathnet  crossref  isi
  • ”фимский математический журнал
    Number of views:
    This page:177
    Full text:59
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020